Results 1 to 10 of 10
Like Tree4Likes
  • 1 Post By caughtagain
  • 1 Post By ComingHome
  • 1 Post By Robert_325
  • 1 Post By Soobie
Vicoden and stomach pain question
  1. #1
    JayOmatic is offline Member
    Join Date
    Apr 2010
    Posts
    67

    Default Vicoden and stomach pain question

    Has anyone had the stomach pain from vicoden? Been abusing the vics and percs for a gooood long time....10 years. Does anyone have the feeling that their stomach hurts and they feel like they cant get enough to eat....or keep eating to stop the stomach pain. It seems like food helps but then it starts hurting right away.

    I have quit methadone (Thank God!) and percocet and have been tapering the vicoden.....Im down to just 3 5/500 vics a day. Do you think I will still have bad withdrawls from this amount? Its been 2 weeks since Ive had a percocet.

    Thanks again
    JayOmatic

  2. #2
    caughtagain is offline Diamond Member
    Join Date
    Jul 2009
    Posts
    4,600

    Default

    If It persists, I would go get it checked out..Although the body is resilient, the tylenol can do a number on your GI/Liver... But, I am not a Doc, so be on the safe side.. All my best, Reid
    Robert_325 likes this.

  3. #3
    JayOmatic is offline Member
    Join Date
    Apr 2010
    Posts
    67

    Default

    Quote Originally Posted by caughtagain View Post
    If It persists, I would go get it checked out..Although the body is resilient, the tylenol can do a number on your GI/Liver... But, I am not a Doc, so be on the safe side.. All my best, Reid
    Yea...I noticed when I take less....the pain is less.....imagine that huh.. So its like take a vic or 2 to curb some oxy/methadone withdrawl and feel better...at the same time my tummy is just being ripped to shreds.

    Man....I tell ya....addiction sucks.

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Reid is totally correct. Your liver numbers are likely off the chart! But the liver is resilient and unless you've been shooting drugs for years, the pill damage from the acetaminophen will likely repair itself. I did it 35 years and my liver recovered just fine and the numbers are totally normal today. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  5. #5
    ComingHome is online now Senior Member
    Join Date
    Dec 2006
    Posts
    602

    Default

    Any time you have symptoms, it's safest to get it checked out by a doctor. Personally, I do a full physical exam every year since they do blood tests for all the vital organs. If you haven't had one in a while, it might be time for a physical. Hopefully, you're under forty (unlike me), so you won't have to endure the bonus section of the physical for over 40 people (I'll leave it at that)!
    Robert_325 likes this.
    There is ALWAYS hope

  6. #6
    JayOmatic is offline Member
    Join Date
    Apr 2010
    Posts
    67

    Default

    Quote Originally Posted by ComingHome View Post
    Any time you have symptoms, it's safest to get it checked out by a doctor. Personally, I do a full physical exam every year since they do blood tests for all the vital organs. If you haven't had one in a while, it might be time for a physical. Hopefully, you're under forty (unlike me), so you won't have to endure the bonus section of the physical for over 40 people (I'll leave it at that)!
    I have been haveing abdominal pains for over a year. Have had cat scan and blood work just last month.

    Mabey its just withdrawl pains. I just tapered off methadone. I do admit that if I do the oxycodones it goes away. But it sure seems like if I take to many 5/500 vics that I am in real pain that night.

    I dunno....Im miserable it seems all the time since Ive come off the methadone and my oxycodone.

    Of course I did not tell the doc how many pills I had been takeing....

    Im screwed I think

  7. #7
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by JayOmatic View Post
    I have been haveing abdominal pains for over a year. Have had cat scan and blood work just last month.

    Mabey its just withdrawl pains. I just tapered off methadone. I do admit that if I do the oxycodones it goes away. But it sure seems like if I take to many 5/500 vics that I am in real pain that night.

    I dunno....Im miserable it seems all the time since Ive come off the methadone and my oxycodone.

    Of course I did not tell the doc how many pills I had been takeing....

    Im screwed I think




    You aren't screwed! If you just had blood work done last month and a CT scan you're just having stomach pain from the acetaminophen in the vics. That is very common. That's true especially if you have no abdominal pain from the oxy as they have no acetaminophen. Unless your dr totally overlooked something, which is very unlikely with all the tests you've just had done, you just need to get clean and off the pills. You'll make a comeback then. Trust me almost anything would have shown up between a complete blood profile and a CT scan just last month. Relax, but you need to get off the pills. God bless.
    ComingHome likes this.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  8. #8
    Soobie is offline Member
    Join Date
    Dec 2009
    Location
    CT
    Posts
    133

    Default

    Stomach pain that is relieved by food is frequently a symptom of stomach ulcers. Please get checked out. Good luck.

  9. #9
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    That is possible but I think it would have shown up in CT scan last month. Just a hunch, I can't say for sure. Test is only as good as the person reading the results.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  10. #10
    Soobie is offline Member
    Join Date
    Dec 2009
    Location
    CT
    Posts
    133

    Default

    Gastritis/ ulcers would not show up on ct scan unless it was huge or severely eroded and causing a bleed. Bloody /tarry stools or coffee ground vomitus were not mentioned. Was the ct scan specifically for the stomach (weird)? A GI series or endoscopy would better show ulcer activity. The tests done depend on the symptoms mentioned- abdominal vs stomach pain- "abdominal" is a broader term and would include liver,pancreas, intestines, etc. It really does depend who did the test and what they were looking for at the time.
    Comeback Kid likes this.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22